# SDR 2016FA0000037

- Difficulty date: November 1, 2015
- Submitted: January 28, 2016
- Operation: General aviation
- Filed by: Jet Aviation Australia Pty Ltd, repair station GC4Y201M
- Aircraft: N959DM
- Make and model: Amd FALCON50MYST
- Aircraft serial: 252
- System (JASC): 3400 · Navigation System
- Part: Transponder
- Part number: 6229210409
- Condition: Inoperative
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC REPORT ADSB OUT TRANSMISSION INOPERATIVE DURING FLIGHT.  TESTING REVEALED SURVEILLANCE INTEGRITY LEVEL OF 1 BEING TRANSMITTED.  FOUND INSTALLATION NOT STRAPPED TO TRANSMIT SIL.  CONTACTED ORIGINAL INSTALLER AND REQUESTED THEY AMEND INSTALLATION DWG IAW INSTALLATION MANUAL TO TRANSMIT SIL.  TRANSPONDERS RESTRAPPED IAW AMENDED DWG AND SIL NOW TRANSMITTING SIL 2.  SATISFACTORY IAW ATC REQUIREMENTS.
